{
  "source_id": "10.15388/lmj.1968.20588",
  "archive": "Vilnius University Press journals (journals.vu.lt)",
  "publisher": "Vilnius University Press",
  "journal": "Lithuanian Mathematical Journal",
  "journal_original": "Lietuvos matematikos rinkinys / Литовский математический сборник",
  "year": 1968,
  "volume": "8",
  "issue": "3",
  "pages": "531–545",
  "first_page": 531,
  "last_page": 545,
  "title": "Аналитические решения одного класса дифференциальных уравнений первого порядка",
  "title_en": null,
  "authors": [
    "J. Kisielius"
  ],
  "language": "Russian",
  "language_evidence": "zbMATH Open language=Russian (Zbl 0179.14402); Russian original title in Crossref abstract; deposited English/German/French title is the summary title",
  "doi": "10.15388/lmj.1968.20588",
  "landing_page": "https://www.journals.vu.lt/LMJ/article/view/20588",
  "pdf_url": "https://www.journals.vu.lt/LMJ/article/download/20588/19690",
  "license": "CC BY 4.0",
  "license_url": "https://creativecommons.org/licenses/by/4.0/",
  "license_evidence": "Crossref license field (http://creativecommons.org/licenses/by/4.0)",
  "license_notice": "Translated from Russian. Original: J. Kisielius, “Аналитические решения одного класса дифференциальных уравнений первого порядка”, Lithuanian Mathematical Journal, 1968, vol. 8 no. 3, pp. 531–545, https://doi.org/10.15388/lmj.1968.20588. Published by Vilnius University Press; license CC BY 4.0 (https://creativecommons.org/licenses/by/4.0/) as deposited with Crossref by the publisher. Changes: translated into English.",
  "scan_pages": 16,
  "scan_bytes": 619988,
  "scan_sha256": "015d3a0a0c79c1e2cdd2c5c4df307c25bb7f1eb63c4348940d2a423b3d76aa1c",
  "english_translation": null,
  "record_url": "https://api.crossref.org/works/10.15388/lmj.1968.20588",
  "record_source": "harvested 2026-10-14 from the publisher's API"
}
